# SDR QMLA2016050616046

- Difficulty date: May 6, 2016
- Submitted: May 9, 2016
- Operation: Air carrier
- Aircraft: N610PA
- Make and model: Bell 407
- Aircraft serial: 54484
- Aircraft time: 1,273 hours, 2,892 cycles
- Engine: Allsn 250C47B
- Engine time: 2,334 hours, 4,767 cycles
- System (JASC): 7320 · Fuel Controlling System
- Part: Transducer
- Part number: 412074101101
- Part serial: 8614
- Condition: Unserviceable
- Location: Fuel System
- Stage of operation: AA
- How discovered: O
- Nature of condition: J, R, F
- Precautionary procedure: A

## Discrepancy

THE PILOT REPORTED THAT SHORTLY AFTER LEVEL OFF, ACFT EXPERIENCED AN ABNORMAL INCREASE IN TORQ ASSOCIATED WITH POWER ADJUSTMENTS FOR CRUISE POWER.  INCREASE IN TORQ WAS IN THE 5 MIN POWER RANGE WITH AN IMMEDIATE DECREASE IN TORQ WITHOUT ANY COLLECTIVE MOVEMENT.  FOLLOWING TORQ FLUCTUATIONS A DECREASE IN ROTOR RPM WITH A SLIGHT RT YAW WAS OBSERVED.  AFTER ONLY A SECOND, POWER WAS RESTORED WITH ILLUMINATION OF BOTH MASTER CAUTION & FADEC DEGRADED LIGHTS.  AFTER LANDING, PIC CALLED OCC TO REPORT A PRECAUTIONARY LANDING.  TROUBLE SHOT THE SYS IAW TASK 73-25-04-113.  A BAD TRANSDUCER WAS DETERMINED TO BE THE CAUSE.  THIS TRANSDUCER WASR & R.  THE ACFT WAS RTS.
